# SDR 99ZZZX3607

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N74641
- Make and model: Gulstm AA5B
- Aircraft serial: AA5B0311
- Engine: Lyc O360A4K
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Failed
- Location: Nr 3 Cylinder
- Stage of operation: NR
- Nature of condition: E, R, J
- Precautionary procedure: O

## Discrepancy

REMOVED NR 3 CYLINDER DUE TO BROKEN EXHAUST VALVE.  VALVE BROKE IN-FLIGHT AND ENGINE STARTED RUNNING ROUGH.  REPLACED CYLINDER ASSEMBLY, PISTON AND RINGS.  ENGINE HAS 888.41 HRS SMOH.
